| Model Number |
28493E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that 3 msiii w/cv 3vlv ports 1 way fv experienced defective tubing.The following information was provided by the initial reporter: alaris pump has been serviced but still getting an error code stating: ¿ the tubing collar is not properly seated.¿.
Additional Manufacturer Narrative
H6: investigation summary: samples were not submitted for the complaint reported in this investigation, however, additional investigations for the same material number, reported by the same customer, has been conducted.The customer complaint of tubing defective / damaged was not verified based on testing of the infusion set with the infusion set pump.During testing a full investigation was conducted on the infusion sets with a pump submitted, by the customer, with the suspected infusions set.The investigation did not yield any issues with the 28493e infusions sets themselves, but with the pump.A device history record review could not be performed on model 2420-0007 because an invalid lot number was provided by the customer.A root cause for the error described by the customer was not replicated through testing.Based on the investigation conducted, the testing showed that improper installation of the infusion set is the probable root cause for the issue seen in the reported complaint.H3 other text : see h10.
Event or Problem Description